Journal of the Mathematical Society of Japan

A study of transformation groups on manifolds

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 1 (1967), 32-45.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260479143

Digital Object Identifier
doi:10.2969/jmsj/01910032

Mathematical Reviews number (MathSciNet)
MR0204569

Zentralblatt MATH identifier
0147.41903

Subjects
Primary: 22.40
Secondary: 57.47

Citation

OMORI, Hideki. A study of transformation groups on manifolds. J. Math. Soc. Japan 19 (1967), no. 1, 32--45. doi:10.2969/jmsj/01910032. https://projecteuclid.org/euclid.jmsj/1260479143


Export citation